Alert archive / Florida / Small Craft Advisories in 2016
Small Craft Advisory 19, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Feb 26, 2016, 11:25 PM EST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Feb 26, 2016, 11:25 PM EST (04:25 UTC)
- Expired
- Feb 27, 2016, 4:27 AM EST
- In force
- 5 hr
- Issued by
- NWS Key West, FL
The text
As transmitted.
122 WHUS72 KKEY 270425 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1125 PM EST FRI FEB 26 2016 GMZ031-032-042-043-052-053-072-073-271000- /O.NEW.KKEY.SC.Y.0019.160227T0425Z-160227T1000Z/ FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND BARNES SOUND- BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE-HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- 1125 PM EST FRI FEB 26 2016 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST SATURDAY. * WINDS...WINDS WILL INCREASE TO 20 TO 25 KNOTS ACROSS THE AFFECTED COASTAL WATERS OF THE FLORIDA KEYS * WAVES/SEAS...SEAS WILL BUILD TO 7 FEET WITHIN PORTIONS OF THE STRAITS OF FLORIDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ CLR
1 follow-up statement
320 WHUS72 KKEY 270927 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 427 AM EST SAT FEB 27 2016 GMZ031-032-042-043-052-053-072-073-271030- /O.CAN.KKEY.SC.Y.0019.000000T0000Z-160227T1000Z/ FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND BARNES SOUND- BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE-HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- 427 AM EST SAT FEB 27 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DIMINISHED ACROSS THE AFFECTED COASTAL WATERS. $$ CLR
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 26, 10:46 PM EST, 39 minutes earlier.
Area forecast discussion, Feb 26, 10:46 PM EST, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KEY WEST FL 1046 PM EST FRI FEB 26 2016 .DISCUSSION... AS THE LOCAL DOPPLER RADAR CONTINUED PRECIPITATION FREE THIS EVENING...SMALL AREAS OF LOW AND HIGH CLOUDS HAVE BEEN OBSERVED ACROSS THE FLORIDA KEYS AND THE COASTAL WATERS FROM TIME TO TIME VIA SATELLITE IMAGERY AND SURFACE OBSERVATIONS. MEANWHILE...WINDS HAVE BEEN SLOWLY INCREASING ACROSS THE AREA AS THE LOCAL PRESSURE GRADIENT TIGHTENS TONIGHT. ON THE OTHER HAND...TEMPERATURES HAVE BEEN FALLING...REPORTING IN THE LOW 60S ALONG THE KEYS. .FORECAST... A SURFACE HIGH PRESSURE OVER EASTERN TEXAS EARLIER THIS AFTERNOON...WILL MOVE EASTWARD DURING THE WEEKEND. BY SUNDAY AFTERNOON...IT WILL EXTEND OVER NORTHERN FLORIDA...SHIFTING WINDS LOCALLY FROM THE NORTHEAST TO EAST. AS THIS HIGH PRESSURE CONTINUES EASTWARD INTO THE ATLANTIC...A DEEPENING LOW PRESSURE ON TUESDAY OVER TEXAS...WILL MOVE EASTWARD OVER THE SOUTHEAST UNITED STATES. AS A CONSEQUENCE...A COLD FRONT COULD REACH THE KEYS WEDNESDAY EVENING OR THURSDAY MORNING. FOR NOW...THE WEEKEND WILL REMAIN RAIN FREE...MOSTLY CLEAR TO PARTLY CLOUDY SKIES AND TEMPERATURES IN THE COOL SIDE WITH NORTH TO NORTHEAST BREEZES. NO MAJOR CHANGES WERE MADE TO THE FORECAST. && .MARINE... WINDS HAVE BEEN SLOWLY PICKING UP SOME SPEED AS REPORTED BY THE AVAILABLE MARINE STATIONS THIS EVENING...RANGING FROM 10 TO 15 KNOTS AND 15 TO 20 KNOTS FROM LONG KEY NORTH. THEREFORE...OPERATORS OF SMALL CRAFT SHOULD EXERCISE CAUTION DUE TO INCREASING WINDS TONIGHT AND POSSIBLY THROUGH THE WEEKEND. && .AVIATION... VFR CONDITIONS THROUGH THE PERIOD. EXPECT NORTH WINDS AROUND 10 KNOTS TONIGHT WITH GUSTS TO 20 KNOTS DURING THE DAY SATURDAY. WILL SEE A BROKEN LAYER OF STRATOCU LATE TONIGHT/SATURDAY MORNING WITH CLEARING SKIES BY SATURDAY AFTERNOON. && .KEY WATCHES/WARNINGS/ADVISORIES... FL...NONE. GM...NONE. && PUBLIC/MARINE.........KN AVIATION/NOWCASTS.....MM DATA COLLECTION.......VICKERY VISIT US ON THE WEB AT WEATHER.GOV/KEY FOLLOW US ON FACEBOOK AND TWITTER AT... WWW.FACEBOOK.COM/NWSKEYWEST WWW.TWITTER.COM/NWSKEYWEST
Hazardous weather outlook, Feb 26, 5:11 PM EST, 6 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE KEY WEST FL 511 PM EST FRI FEB 26 2016 FLZ076>078-GMZ031>035-042>044-052>055-072>075-271100- MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND BARNES SOUND- BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 511 PM EST FRI FEB 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR PORTIONS OF THE COASTAL WATERS TONIGHT AS NORTHERLY WINDS REINVIGORATE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A SMALL CRAFT ADVISORY MAY BE REQUIRED SATURDAY THROUGH MONDAY FOR PORTIONS OF THE COASTAL WATERS OF THE FLORIDA KEYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. KN
Nearby
Small Craft Advisories in Florida, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.